# SDR SWAA2023062964985

- Difficulty date: May 31, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR STUB FRAME LOCATED BS294.5 AND STR17R AT FWD GALLEY AREA 2023-360193<[01] REPLACED SERVICE DOOR STUB FRAME LOCATED BS294.5 AND STR17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK CARD COMPLETED  REPLACED SERVICE DOOR STUB FRAME LOCATED BS294.5 AND STR17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 SEE INDIVIDUAL SIGNOFFS BELOW RII
